# SDR AALA202406108866

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 41,683 hours, 17,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Faulty
- Location: Row 17
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED EMERGENCY EXIT LIGHT "ON" AT THE AFT FLIGHT ATTENDANT PANEL. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 17, OPERTIONAL CHECKS GOOD. PER AMM 33-51-03.
